# SDR CA130909003

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump, Parkerhanfin
- Component part number: 6617304
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE HYD PUMP CAUTION WITH LOSS OF NR 2 HYDRAULIC SYSTEM FLUID. MAINTENANCE FOUND EDP SHAFT SHEARED.
